# SDR GTIA2025030338776

- Difficulty date: February 28, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 16,260 hours, 6,807 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS SMELL IN COCKPIT  SHORT FINAL.-ACCOMPLISHED DECONTAMINATION OF ENVIROMENTAL SYS IAW AMM21-00-00-615-803-AQ R+R RECIRCULATION FILTER IAW AMM 21-21-41 OPS CK NORMAL AT THIS TIME
